# SDR REXA2018031000195

- Difficulty date: March 10, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 24,703 hours, 16,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362605
- Condition: Corroded
- Location: Bs 661-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL SEAT TRACK, BS 661 TO 693 ARE CORRODED.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-400-801-A07.
